# SDR KCSA201803141030

- Difficulty date: March 14, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N761CK
- Make and model: Boeing 767341
- Aircraft serial: 24752
- Aircraft time: 88,238 hours, 22,793 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING ON TOP OF NR 2 PYLON NAC STA 205.
